MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ITV07F180/80
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical information: (b)(4) - sh device registry, patient site id: (b)(6).It was reported that on (b)(6) 2025, a 5mm amplatzer duct occluder was chosen for implant using a 6f amplatzer torqvue delivery system.During procedure, it was noted that the device size did not match the lesion.A new 6mm amplatzer duct occluder and 7f amplatzer torqvue delivery system (itv) were chosen, but the size did not match the lesion.A new 6mm amplatzer muscular vsd occluder was chosen and successfully implanted using the 7f amplatzer torqvue delivery system.The closure done with manual compression.After procedure, a minor bleeding was noted due to multiple sheath exchanges.A blood transfusion was performed.A total of 376 iu of heparin (226u, 50u, 100u) were given to target an activated clotting levels (act) >250.Measured acts were 252, 211, 197 and 247.The pre-procedural international normalized ratio (inr) was 1.0 and was 1.1 post-procedure.The patient was reported discharged and fully recovered.
 
Additional Manufacturer Narrative
Na.It is unknown if the device is returning for analysis.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
An event of bleeding was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.There were no complaints associated with any other devices from the lot.Based on the available information, the cause for the reported bleeding is likely related to recurrent sheath exchanges, however this could not be determined.An unexpected medical intervention was a result of case-specific circumstances, as a blood transfusion was performed.There is no indication of a product quality issue with respect to labeling, design, or manufacturing of the device.

Brand Name
AMPLATZER TORQVUE DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24433932
Report Number2135147-2026-01129
Device Sequence Number10254062
Product Code DQY
UDI-Device Identifier00811806010793
UDI-Public(01)00811806010793(17)260831(10)9237944
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K072313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model Number9-ITV07F180/80
Device Catalogue Number9-ITV07F180/80
Device Lot Number9237944
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale